# SDR DHL9880327C

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Ws 204.125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT T/E FLAP O/B FLAP I/B HINGE SUPPORT BRACKET STA 204.125, UPPER AREA RUB COVER IS CRACKED.  REMOVED AND FABRICATED AND REPLACED COVER PER SRM 51-3-0.  N/R 1023.
